# SDR DLM88100373

- Difficulty date: February 14, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,605 hours, 36,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9910381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY AIRSTAIRS STEP NR 6 FWD FACE PANEL AND ATTACHMENT ANGLE HAS SEVERAL AREAS OF CORROSION.  REPLACED ANGLE IAW SRM 51-10-4, 51-10-2, 52-60-0.
